# SDR SIMA2019102917003

- Difficulty date: October 17, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 22,107 hours, 15,954 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340945
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CROSSBEAM AT FS280.00 IS CORRODED. -C/A-COMPLETED RH CROSSBEAM REPAIR AT 280.00  IAW SRM 53-11-41.
